Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleUniversal and comprehensive Gr\"obner bases of the classical determinantal ideal.
Author(s) M. Kalinin
TypeArticle in Journal
AbstractLet A =(x ij ), i =1,2,... ,k, j =1,2,... ,l, 1 ≤ k ≤ l, be a matrix of independent variables, G be the set of maximal minors of A, and I = (G) be the classical determinantal ideal. We show that G is a universal Gröbner basis of I. Also, a sufficient condition for G to be a universal comprehensive Gröbner basis is proved.
ISSN1072-3374; 1573-8795/e
URL http://link.springer.com/article/10.1007%2Fs10958-010-9990-1
LanguageEnglish
JournalJ. Math. Sci., New York
Volume168
Number3
Pages385--389
PublisherSpringer US, New York, NY
Year2010
Edition0
Translation No
Refereed No
Webmaster